# SDR C2XA06TY033

- Difficulty date: June 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 9,410 hours, 4,920 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 14521937007
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE HORIZONTAL STAB WAS FOUND WITH A GOUGED BUSHING RACE AT THE RIGHT OUTBOARD FLANGE.  MAINTENANCE REAMED BOTH INBOARD AND OUTBOARD HOLES OF THE RIGHT HORIZ STAB FITTING, TREATED AND INSTALLED OVERSIZE BUSHINGS IAW IC2006-145/4251 AND SRM 55-10-02.
